Cookies?
Library Header Image
LSE Research Online LSE Library Services

Distribution-free inference for welfare indices under complete and incomplete information

Cowell, Frank and Victoria-Feser, Maria-Pia (2003) Distribution-free inference for welfare indices under complete and incomplete information. Journal of Economic Inequality, 1 (3). pp. 191-219. ISSN 1569-1721

Full text not available from this repository.
Identification Number: 10.1023/B:JOEI.0000004637.12354.c7
Item Type: Article
Official URL: http://www.springerlink.com/content/1573-8701/
Additional Information: © 2007 Springer Science
Subjects: H Social Sciences > HJ Public Finance
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 15 Jun 2007
Last Modified: 01 Oct 2010 08:44
URI: http://eprints.lse.ac.uk/id/eprint/911

Actions (login required)

View Item View Item